← Return to C-Diff

Discussion
minge (@minge)

C-Diff

Digestive Health | Last Active: Jun 22 6:58am | Replies (44)

Comment receiving replies
@euqcaj

I am eight months into recovery,……….and now, because of a dental issue, I have to take another antibiotic. I am praying this does not created a relapse of the C-diff. Supposedly we chose one that would have less risk. My question back to you is why would a tetnus shot cause a relapse of C-diff? This whole situation is so awful.

Jump to this post


Replies to "I am eight months into recovery,..........and now, because of a dental issue, I have to take..."

Do not take Clindamycin if your dentist gives you this antibiotic. It causes C-Diff! That is how most people that take Clindamycin get C-diff including me. My tentanus shot was a question if it may cause a relapse. Just trying to be safe and get all the facts

I had cdiff in Jun of 2019 and the treatment worked as I have not had it since. But I have been on antibiotics both for a lung infection and for dental work. No relapse at all and the only antibiotics I'm on now is for dental work. My dentist prescribed amoxicillian which is safe for c-diff sufferers. As another note when I was on Doxycycline for my lung infection I was also put on Lactobacillus Acidophilus to help balance my good bacteria in my gut to keep the bad bacteria at bay and it worked as I was on the Antibiotics for about year and no c-diff. Be aware also to get the exact type of the Lactobacillus Acidophilus in that order as the dominate part comes first and you don't want the acid based type. Which seems to be more available than the lacto based type. I got mine on Amazon. Hope that helps.
Blessings

  Request Appointment